MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 STATLOCK LUER RETAINER, SELECT PADS 8IN LUER LOCK EXTENSION SET 25 BOX; SET, ADMINISTRATION, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 STATLOCK LUER RETAINER, SELECT PADS 8IN LUER LOCK EXTENSION SET 25 BOX; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 03/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.
 
Event or Problem Description
It was reported via medwatch "husband was holding the patient's hand when he noted blood leaking from the a-line tubing.Defect was noted 4 hours after insertion.A-line was inserted around 10pm by md.No issues noted during tubing check prior to insertion.Blood draws were done at 10:11pm and 1:20am post insertion with no issues noted from the a-line connector.Two rns were at bedside performing care when patient's husband brought to our attention around 2am that blood was leaking from the "iv".Slow trickle of blood noted from the a-line connector when rn checked it.A-line alarm did not go off due to leakage was slow trickle and still generating pressures." no other information was provided.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported via medwatch, "husband was holding the patient's hand when he noted blood leaking from the a-line tubing.Defect was noted 4 hours after insertion.A-line was inserted around 10pm by md.No issues noted during tubing check prior to insertion.Blood draws were done at 10:11pm and 1:20am post insertion with no issues noted from the a-line connector.Two rns were at bedside performing care when patient's husband brought to our attention around 2am that blood was leaking from the "iv".Slow trickle of blood noted from the a-line connector when rn checked it.A-line alarm did not go off due to leakage was slow trickle and still generating pressures." no other information was provided.

Brand Name
STATLOCK LUER RETAINER, SELECT PADS 8IN LUER LOCK EXTENSION SET 25 BOX
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
DAVOL SURGICAL INNOVATIONS -9616067
ave. roberto fierro #6408
parque industrial aeropuerto
cd. juarez, chih s.a. de c.v. 32690
MX   32690
Manufacturer Contact
maddy vincent
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key19590502
Report Number3006260740-2024-03210
Device Sequence Number3266296
Product Code FPA
UDI-Device Identifier00801741081354
UDI-Public(01)00801741081354
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K980994
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberART0420
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2024
Supplement Date Received by Manufacturer07/10/2024
Initial Report FDA Received Date06/21/2024
Supplement Report FDA Received Date07/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown